# SDR CA981125017

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69379317
- Condition: Leaking
- Location: Pneumatic System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BLOCKS DUE TO WING BODY OVERHEAT INDICATION FLICKERING.  FOUND ELEMENT IN SECT 56, M275 LOW RESISTANCE.  FOUND LEAKING DUCT IN SECT 56.  REPLACED DUCT AND ELEMENT.
